# SDR CA090326011

- Difficulty date: March 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 1,341 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7931 · Engine Oil Pressure
- Part: Fuel Line
- Part number: S14956
- Condition: Leaking
- Location: Fuel Pressure
- Part time: 1,363 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OWNER ADVISED THAT FUEL WAS DRIPPING FROM WING ROOT AREA AFTER TANKS WERE FILLED.  INSP REVEALED THAT THE RUBBER FUEL HOSE USED TO JOIN HARD LINES FROM WING TANKS TO HARD LINES IN FUSELAGE WAS IN VERY POOR CONDITION.  ONE HOSE WAS WEEPING FROM FINE LONGITUDINAL CRACKS IN THE RUBBER.   IN SOME SECTIONS THE OUTER RUBBER LAYER COULD BE PEELED OFF REVEALING THE INNER REINFORCING BRAID. THIS IS THE SECOND TIME WE HAVE FOUND THIS CONDITION WITH THE SAME PN HOSE AND MODEL OF ACFT.
